MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. PROBE, LUMBAR, CURVED LENKE

ZIMMER BIOMET SPINE, INC. PROBE, LUMBAR, CURVED LENKE
Catalog Number 730M1004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that the tip of a vitality probe lumbar curved lenke fractured intra-op into the patient.The fragment was successfully removed, although this delayed the procedure by 5-10 minutes, and the surgery was completed using another probe.
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in g1 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the tip has fractured off.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to excessive forces applied during use.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
PROBE, LUMBAR, CURVED LENKE
Common Device Name
PROBE
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key19185729
Report Number3012447612-2024-00071
Device Sequence Number20640980
Product Code HXB
UDI-Device Identifier00880304988538
UDI-Public(01)00880304988538(10)617612
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number730M1004
Device Lot Number617612
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight163 KG
Patient EthnicityNon Hispanic